Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101573
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDolgii, Y. F.en
dc.contributor.authorSesekin, A. N.en
dc.contributor.authorChupin, I. A.en
dc.date.accessioned2021-08-31T14:58:14Z-
dc.date.available2021-08-31T14:58:14Z-
dc.date.issued2019-
dc.identifier.citationDolgii Y. F. Impulse control of the manipulation robot / Y. F. Dolgii, A. N. Sesekin, I. A. Chupin. — DOI 10.15826/umj.2019.2.002 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 13-20.en
dc.identifier.issn24143952-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Gold, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85078726311&doi=10.15826%2fumj.2019.2.002&partnerID=40&md5=2270b2e7813a87c232931e77fd92291c
dc.identifier.otherhttps://umjuran.ru/index.php/umj/article/download/195/pdf_1m
dc.identifier.urihttp://hdl.handle.net/10995/101573-
dc.description.abstractA nonlinear control problem for a manipulation robot is considered. The solvability conditions for the problem are obtained in the class of special impulse controls. To achieve the control goal, the kinetic energy of the manipulation robot is used. When finding analytical formulas for controls, the classical first integrals of Lagrangian mechanics were used. The effectiveness of the proposed algorithm is illustrated by computer simulation. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherKrasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciencesen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceUral Math. J.2
dc.sourceUral Mathematical Journalen
dc.subjectFIRST INTEGRALSen
dc.subjectIMPULSE CONTROLSen
dc.subjectMANIPULATION ROBOTen
dc.titleImpulse control of the manipulation roboten
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.15826/umj.2019.2.002-
dc.identifier.scopus85078726311-
local.contributor.employeeDolgii, Y.F., Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation, Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russian Federation
local.contributor.employeeSesekin, A.N., Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation, Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russian Federation
local.contributor.employeeChupin, I.A., Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation
local.description.firstpage13-
local.description.lastpage20-
local.issue2-
local.volume5-
local.contributor.departmentUral Federal University, 19 Mira str., Ekaterinburg, 620002, Russian Federation
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaya Str., Ekaterinburg, 620990, Russian Federation
local.identifier.pure12011988-
local.identifier.purec5654c9b-af70-4f79-a1d5-4bddc733e0d6uuid
local.identifier.eid2-s2.0-85078726311-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078726311.pdf280,89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.